RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 4, Pages 783–787 (Mi dan6922)  

MATHEMATICS

Global bifurcation of solutions of some nonlinearizable eigenvalue problems

A. P. Makhmudov, Z. S. Aliyev

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (366 kB)

English version:
Doklady Mathematics, 1990, 40:2, 367–371

Bibliographic databases:
UDC: 517.91/98
Presented: А. Н. Тихонов
Received: 23.05.1988

Citation: A. P. Makhmudov, Z. S. Aliyev, “Global bifurcation of solutions of some nonlinearizable eigenvalue problems”, Dokl. Akad. Nauk SSSR, 308:4 (1989), 783–787; Dokl. Math., 40:2 (1990), 367–371

Citation in format AMSBIB
\Bibitem{MakAli89}
\by A.~P.~Makhmudov, Z.~S.~Aliyev
\paper Global bifurcation of solutions of some nonlinearizable eigenvalue
problems
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 4
\pages 783--787
\mathnet{http://mi.mathnet.ru/dan6922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029148}
\zmath{https://zbmath.org/?q=an:0724.58021}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 367--371


Linking options:
  • http://mi.mathnet.ru/eng/dan6922
  • http://mi.mathnet.ru/eng/dan/v308/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020